Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 7:03 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2015, 7:03 PM CDT (00:03 UTC)
- Expired
- Mar 25, 2015, 7:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 16.1
The text
As transmitted, in the capitals the NWS used until 2016.
243
WUUS54 KTSA 260003
SVRTSA
OKC037-107-111-260045-
/O.NEW.KTSA.SV.W.0033.150326T0003Z-150326T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
WEST CENTRAL OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 745 PM CDT
* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAVENPORT...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...MILFAY...PADEN...DEPEW...
BOLEY...WELTY...CASTLE...MASON...SLICK AND OKFUSKEE.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3583 9663 3584 9662 3580 9615 3545 9620
3549 9663
TIME...MOT...LOC 0004Z 276DEG 33KT 3566 9670
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
148
WWUS54 KTSA 260025
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAR 25 2015
OKC111-260035-
/O.CAN.KTSA.SV.W.0033.000000T0000Z-150326T0045Z/
OKMULGEE OK-
725 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OKMULGEE COUNTY
IS CANCELLED...
LAT...LON 3569 9638 3549 9663 3583 9663 3584 9662
3581 9629
TIME...MOT...LOC 0025Z 276DEG 33KT 3576 9651
$$
OKC037-107-260045-
/O.CON.KTSA.SV.W.0033.000000T0000Z-150326T0045Z/
CREEK OK-OKFUSKEE OK-
725 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OKFUSKEE AND SOUTHWESTERN CREEK COUNTIES UNTIL 745 PM CDT...
AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEPEW...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3569 9638 3549 9663 3583 9663 3584 9662
3581 9629
TIME...MOT...LOC 0025Z 276DEG 33KT 3576 9651
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 6:47 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 25, 6:47 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED MAR 25 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A BROKEN LINE OF CONVECTION ALONG AND NEAR A COLD FRONT WILL
CONTINUE TO PUSH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING AND OVERNIGHT. PERIODS OF IFR/MVFR CONDITIONS AND
STRONG GUSTY WINDS WILL BE POSSIBLE WITHIN THE CONVECTION. BEHIND
THE COLD FRONT...GUSTY NORTHERLY WINDS AND MVFR CEILINGS ARE
EXPECTED INTO THE MORNING HOURS THURSDAY. DURING THE DAY
THURSDAY...WINDS ARE EXPECTED TO SUBSIDE SOME WHILE SKIES CLEAR
OUT FROM WEST TO EAST.
&&
.PREV DISCUSSION... /ISSUED 346 PM CDT WED MAR 25 2015/
DISCUSSION...
MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.
A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.
FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 60 39 59 / 80 10 10 0
FSM 50 63 40 62 / 80 30 0 0
MLC 46 60 39 61 / 80 20 0 0
BVO 41 58 35 57 / 70 10 10 0
FYV 43 53 34 54 / 90 20 10 10
BYV 42 53 34 52 / 90 30 20 10
MKO 45 59 38 59 / 90 20 0 0
MIO 41 55 35 53 / 90 10 20 10
F10 45 59 39 59 / 90 10 0 0
HHW 50 63 40 66 / 70 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...20Hazardous weather outlook, Mar 25, 4:55 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 5:51 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 2 S BERRYVILLE 36.34N 93.57W
03/25/2015 CARROLL AR TRAINED SPOTTER
RAIN WRAPPED TORNADO
&&
RJSSpecial weather statement, Mar 25, 5:57 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT WED MAR 25 2015
ARZ001-OKZ058-063-252345-
BENTON AR-DELAWARE OK-OTTAWA OK-
557 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 557 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF TIFF CITY TO 2 MILES NORTH OF
CHEROKEE CITY...MOVING EAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9399 3643 9397 3621 9464
3670 9479 3676 9461
TIME...MOT...LOC 2257Z 248DEG 46KT 3665 9465 3633 9455Local storm report, Mar 25, 6:15 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E4.25 INCH TULSA OK AMATEUR RADIO
SOFTBALL HAIL AT CAHNDLER PARK.
&&
CASLocal storm report, Mar 25, 6:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 7 N FORUM 36.28N 93.71W
03/25/2015 MADISON AR BROADCAST MEDIA
LARGE TREES UPROOTED NEAR JUNCTION OF HIGHWAYS 12 AND 23.
POSSIBLE TORNADO.
&&
CASLocal storm report, Mar 25, 6:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG TULSA 36.13N 95.92W
03/25/2015 TULSA OK NWS EMPLOYEE
GLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO
TULSA.
&&
CASLocal storm report, Mar 25, 6:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL TULSA 36.13N 95.92W
03/25/2015 E1.25 INCH TULSA OK PUBLIC
21ST AND YALE.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| Mar 25, 7:21 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers, Wagoner | 4 hr |
| Mar 25, 7:22 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 23 min |
| Mar 25, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Mar 25, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Mar 25, 7:35 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 25 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Mar 25, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Mar 25, 8:47 PM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 43 min |
| Mar 25, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Mar 25, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okfuskee, Pittsburg | 46 min |
| Mar 25, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 44 min |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 52 min |
| Mar 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Mar 25, 10:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 66 min |
| Mar 25, 10:29 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Mar 25, 10:38 PM CDT | Special Weather Statement | TSA | Pittsburg | 22 min |
| Mar 25, 11:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 38 min |
| Mar 25, 11:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Mar 25, 11:24 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 36 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Mar 26, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Mar 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| Mar 26, 1:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Mar 26, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Mar 26, 8:43 AM CDT | River Flood Advisory | TSA | Cherokee | 52 hr |
| Mar 26, 4:04 PM CDT | Freeze Warning | TSA | Nowata, Washington | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.